zbMATH — the first resource for mathematics

Vereinfachte Rekursionen zur Richardson-Extrapolation in Spezialfällen. (German) Zbl 0291.65002

65B05 Extrapolation to the limit, deferred corrections
65D30 Numerical integration
Full Text: DOI EuDML
[1] Bulirsch, R., Stoer, J.: Fehlerabschätzungen und Extrapolation mit rationalen Funktionen bei Verfahren vom Richardson-Typus. Numer. Math.6, 413-427 (1964) · Zbl 0123.32101
[2] Elsner, L.: Zur Richardson-Extrapolation bei der Simpsonschen Integrationsformel. ZAMM46, T47-T48 (1966) · Zbl 0143.38705
[3] Fox, L.: Romberg integration for a class of singular integrands. Computer J.10, 87-93 (1967) · Zbl 0158.16001
[4] Joyce, D. C.: Survey of extrapolation processes in numerical analysis. SIAM Review13, 435-490 (1971) · Zbl 0229.65005
[5] Lyness, J. N.: Adjusted forms of the Fourier coefficient asymptotic expansion and applications in numerical quadrature. Math. Comp.25, 87-104 (1971) · Zbl 0217.52501
[6] Lyness, J. N., Ninham, B. W.: Numerical quadrature and asymptotic expansions. Math. Comp.2, 162-178 (1967) · Zbl 0178.18402
[7] Miller, J. C. P.: Neville’s and Romberg’s processes: a fresh appraisal with extensions. Philos. Trans. Roy. Soc. London Ser. A263, 525-562 (1968) · Zbl 0176.14301
[8] Oliver, J.: The efficiency of extrapolation methods for numerical integration. Numer. Math.17, 17-32 (1971) · Zbl 0198.21102
[9] Richardson, C., Gaunt, J.: The deferred approach to the limit. Trans. Roy. Soc. London226, 300-361 (1927) · JFM 53.0432.02
[10] Stetter, H.-J.: Analysis of discretization methods for ordinary differential equations. 1. Aufl. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0276.65001
[11] Stoer, J.: Einführung in die Numerische Mathematik I. 1. Aufl. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0245.65001
[12] Uspensky, J. V.: On the expansion of the remainder in Newton-Cotes formula. Trans. Amer. Math. Soc.37, 381-396 (1935) · Zbl 0011.34302
[13] Waterman, P. C., Yos, J. M., Abodeely, R. J.: Numerical integration of nonanalytic functions. J. Math. Phys.43, 45-50 (1964) · Zbl 0221.65039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.